Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 201, NWS Dodge City, KS

July 15, 20155 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 15, 2015, 8:37 PM CDT for 5 counties in Kansas. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2015, 8:37 PM CDT (01:37 UTC)
Expired
Jul 15, 2015, 9:30 PM CDT
In force
53 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Finney County, KS, Ford County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS

The radar

The Dodge City radar (KDDC), 51 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 8:37 PM CDTTSTM WND GST 609 Nnw Tice, KSESTIMATED AT 60 MPH.
Jul 15, 8:45 PM CDTTSTM WND GST 6010 S Pierceville, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.6 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2122 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2122 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
2306 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

579 
WUUS53 KDDC 160137
SVRDDC
KSC055-057-069-081-083-160230-
/O.NEW.KDDC.SV.W.0201.150716T0137Z-150716T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
837 PM CDT WED JUL 15 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HASKELL COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHWESTERN HODGEMAN COUNTY IN SOUTHWESTERN KANSAS...
  NORTHWESTERN FORD COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHEASTERN FINNEY COUNTY IN SOUTHWESTERN KANSAS...
  GRAY COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 930 PM CDT

* AT 837 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES WEST OF PLYMELL TO 9 MILES NORTHWEST OF
  COPELAND TO 2 MILES EAST OF TICE...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...PUBLIC. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CIMARRON...PIERCEVILLE...INGALLS...CHARLESTON...KALVESTA AND
  HOWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3763 10079 3775 10093 3813 10035 3794 10013
      3774 10011 3754 10075
TIME...MOT...LOC 0137Z 240DEG 28KT 3781 10096 3766 10073 3750 10068 

HAIL...0.88IN
WIND...60MPH

$$

HOVORKA
1 follow-up statement
258 
WWUS53 KDDC 160148
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
848 PM CDT WED JUL 15 2015

KSC055-057-069-081-083-160230-
/O.CON.KDDC.SV.W.0201.000000T0000Z-150716T0230Z/
HASKELL KS-HODGEMAN KS-FORD KS-FINNEY KS-GRAY KS-
848 PM CDT WED JUL 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN HASKELL...SOUTHWESTERN HODGEMAN...NORTHWESTERN
FORD...SOUTHEASTERN FINNEY AND GRAY COUNTIES...

AT 848 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTH OF PLYMELL TO 12 MILES SOUTH OF
CHARLESTON TO NEAR COPELAND...MOVING NORTHEAST AT 30 MPH.

HAZARD...UP TO 70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...PUBLIC. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
CIMARRON...PIERCEVILLE...INGALLS...CHARLESTON...HOWELL AND KALVESTA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3769 10068 3780 10080 3813 10035 3794 10013
      3774 10011 3760 10060
TIME...MOT...LOC 0148Z 240DEG 28KT 3785 10088 3770 10065 3754 10060 

HAIL...0.88IN
WIND...70MPH

$$

HOVORKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 6:59 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 15, 6:59 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
659 PM CDT WED JUL 15 2015

...UPDATED AVIATION SECTION...

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 227 PM CDT WED JUL 15 2015

FOR TONIGHT, A WARM FRONTAL BOUNDARY IS FORECAST TO SLOWLY LIFT
NORTH THIS EVENING INTO THE HAYS AREA. AS WEAK IMPULSES MOVE OUT OF
EASTERN COLORADO, SOME STORMS ARE FORECAST TO DEVELOP LATER THIS
AFTERNOON FAR WEST TO NEAR GARDEN CITY BY 7 TO 8 PM. OTHER STORMS
COULD DEVELOP EAST OF DODGE CITY ALSO THIS EVENING, BUT SHOULD BE
MORE SCATTERED. MODELS DIFFER ON JUST HOW PROLIFIC THE STORMS WILL
BE BY AROUND MIDNIGHT WITH THE NAM SHOWING A STRONG CONVECTIVE
FEEDBACK WITH A FORECAST MCS NORTH OF DODGE CITY, WHILE THE GFS AND
OTHER SHORT TERM MODELS AGREE MORE WITH THE GFS WITH LESSER RAIN
CHANCES SOUTH OF HAYS. IF THE NAM IS CORRECT COULD HAVE SOME LOCALLY
HEAVY RAINFALL AGAIN TONIGHT IN THE HAYS AREA AND THE I-70 CORRIDOR.
CURRENTLY LOADED WPC FORECAST THAT SHOWS AROUND 1/3 INCH IN THAT
AREA OVERNIGHT. THE SEVERE THREAT OF LARGE HAIL GREATER THAN
QUARTERS ALSO DOES NOT LOOK THAT PROMISING WITH WEAK LAYER WIND
SHEAR.

OVERNIGHT LOWS TONIGHT WILL RANGE FROM THE UPPER 60S WEST TO THE MID
70S IN PARTS OF SOUTH CENTRAL KANSAS AROUND MEDICINE LODGE. WINDS
WILL BECOME LIGHT SOUTHEAST, THEN VARIABLE WITH ANY STORMS
OVERNIGHT.

FOR THURSDAY, ANOTHER WEAK SURFACE TROUGH IS FORECAST TO BE IN
SOUTHWEST KANSAS. WILL KEEP A SLIGHT CHANCE FOR MAINLY AFTERNOON
THUNDERSTORMS GOING. CHANCES OF SEVERE LOOK MARGINAL AT THIS TIME.
HIGHS WILL BE WARM AND IN THE UPPER 90S.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 252 PM CDT WED JUL 15 2015

FOR FRIDAY, BROAD SOUTHWESTERLY UPPER FLOW WILL BE ACROSS THE
CENTRAL PLAINS WITH A TROUGH OF LOW PRESSURE IN FAR EASTERN
COLORADO, SOUTH WINDS WILL BE BREEZY AT 15 TO 25 MPH. WILL KEEP A
SLIGHT CHANCE FOR MAINLY AFTERNOON THUNDERSTORMS BASED ON THE NAM
FORECAST, HOWEVER THE GFS HAS NOTHING. HIGHS WILL BE HOT AND AROUND
100 DEGREES.

FOR SATURDAY, A SURFACE TROUGH IS FORECAST TO PUSH INTO SOUTHWESTERN
KANSAS WITH WARM SOUTH WINDS AHEAD OF THE TROUGH AND HIGHS AGAIN
AROUND 100. THERE COULD BE A SLIGHT CHANCE OF THUNDERSTORMS BY LATER
IN THE AFTERNOON GENERALLY EAST OF DODGE CITY IN THE HIGHER
MOISTURE.

FOR SUNDAY, A COLD FRONT IS FORECAST TO MOVE ACROSS WESTERN KANSAS
WITH A SLIGHT CHANCE FOR THUNDERSTORMS. THE FRONT CAUSED BY A
NORTHERN PLAINS UPPER LEVEL TROUGH. HIGHS ON SUNDAY LOOK TO BE IN
THE MID 90S FOR MUCH OF THE WESTERN KANSAS, TO NEAR 100 JUST AHEAD
OF THE FRONT IN THE MEDICINE LODGE AREA.

FOR THE PERIOD OF MONDAY INTO NEXT WEDNESDAY, HIGHS ARE FORECAST TO
BE COOLER AND AROUND 90 TO 95 DEGREES, AS THE VERY WARM UPPER RIDGE
IS SUPPRESSED INTO TEXAS. ONLY SLIGHT CHANCES FOR THUNDERSTORMS ARE
IN THE FORECAST.

OVERNIGHT LOWS THOUGH THE PERIOD WILL BE IN THE 68 TO 75 DEGREE
RANGE INTO SUNDAY, THEN COOL INTO THE MID AND UPPER 60S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 658 PM CDT WED JUL 15 2015

NUMEROUS STORMS WILL MOVE ACRSS THE TAF AREA THIS EVENING, WITH A
THREAT OF STORMS SURFACE WIND GUSTS IN EXCESS OF 40 KNOTS AT ANY OF
THE TERMINAL SITES. A VERY UNSTABLE AMOSPHERE MAY ALLOW FOR
STORMS TO CONTINUE PAST MIDNIGHT BEFORE DIMINISHING AS NON SEVERE,
GENERALLY LOW THREAT STORMS INTO THE EARLY OVERNIGHT HOUR

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  70  98  71 100 /  30  20  30  20
GCK  68  96  69  98 /  30  20  20  20
EHA  68  97  69  98 /  30  20  20  20
LBL  69  97  70  98 /  30  20  30  20
HYS  70  98  70 100 /  70  20  20  20
P28  74  99  74 100 /  10  20  30  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KRUSE
LONG TERM...KRUSE
AVIATION...RUSSELL
Hazardous weather outlook, Jul 15, 5:10 AM CDT, 15 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
510 AM CDT WED JUL 15 2015

KSZ030-031-043>046-061>066-074>081-084>090-161015-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
510 AM CDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP
LATE THIS AFTERNOON ACROSS FAR SOUTHWEST AND WEST CENTRAL KANSAS,
MAINLY WEST OF HIGHWAY 83. STORMS WILL LIKELY GROW UPSCALE INTO A
LARGER CLUSTER OF STORMS LATE IN THE EVENING AS THEY MOVE
NORTHEAST WITH THE SEVERE WEATHER THREAT SLOWLY DIMINISHING
THROUGH THE LATE NIGHT HOURS. FROM LATE AFTERNOON THROUGH THE MID
EVENING HOURS, THE GREATEST SEVERE WEATHER THREAT WILL BE DAMAGING
WIND GUSTS IN THE 60 TO 70 MPH RANGE AND AN ISOLATED LARGE HAIL
REPORT TO HALF-DOLLAR SIZE.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

DISCUSSION...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS CAN BE
EXPECTED ACROSS FAR SOUTHWEST AND WEST CENTRAL KANSAS THURSDAY AND
FRIDAY, HOWEVER THE SEVERE WEATHER RISK IS LOW. THUNDERSTORM
CHANCES WILL LIKELY RETURN SUNDAY NIGHT INTO EARLY NEXT WEEK AS A
COLD FRONT MOVES SOUTH INTO WESTERN KANSAS.

HAZARDS WEATHER RISK...

  THURSDAY...
  LIMITED SEVERE THUNDERSTORM RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  FRIDAY...
  LIMITED SEVERE THUNDERSTORM RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  SATURDAY...
  ELEVATED EXCESSIVE HEAT RISK.

  SUNDAY...
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  MONDAY...
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

  TUESDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR
FAR WESTERN KANSAS, MAINLY WEST OF HIGHWAY 283.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Special weather statement, Jul 15, 6:56 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
656 PM CDT WED JUL 15 2015

KSZ074-075-084-085-160045-
GRANT KS-MORTON KS-STEVENS KS-STANTON KS-
656 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT...NORTHWESTERN
STEVENS...SOUTHERN STANTON AND NORTHERN MORTON COUNTIES UNTIL 745 PM
CDT...

AT 655 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF MANTER...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY...MANTER AND BIG BOW.

LAT...LON 3761 10141 3724 10140 3729 10196 3755 10199
TIME...MOT...LOC 2355Z 261DEG 22KT 3740 10188

HOVORKA
Local storm report, Jul 15, 7:11 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
711 PM CDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      JOHNSON CITY            37.57N 101.75W
07/15/2015                   STANTON            KS   EMERGENCY MNGR

            CLOSING HIGHWAY 27 AT JOHNSON CITY WITH WATER OVER THE
            ROAD.

&&

FKRUSE
Local storm report, Jul 15, 7:18 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
718 PM CDT WED JUL 15 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     JOHNSON CITY            37.57N 101.75W
07/15/2015                   STANTON            KS   EMERGENCY MNGR

            POWER POLES DOWN. DAMAGE TO HOUSES FROM HAIL
            AND STREET FLOODING WAS OCCURRING.

&&

MR
Local storm report, Jul 15, 7:27 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
727 PM CDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             7 SE THE SAUNDERS ELEVA 37.41N 101.92W
07/15/2015  M1.00 INCH       STANTON            KS   PUBLIC

&&

FKRUSE
Special weather statement, Jul 15, 7:35 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
735 PM CDT WED JUL 15 2015

KSZ064-077-078-160115-
HODGEMAN KS-FORD KS-GRAY KS-
735 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HODGEMAN...
NORTHWESTERN FORD AND SOUTHEASTERN GRAY COUNTIES UNTIL 815 PM CDT...

AT 735 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES NORTH OF THE HAGGARD ELEV...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DODGE CITY...CIMARRON...FORD...ENSIGN...WRIGHT...HOWELL...FT. DODGE
AND THE HAGGARD ELEV.

LAT...LON 3756 10032 3776 10044 3807 9992 3763 9972
TIME...MOT...LOC 0035Z 239DEG 22KT 3768 10031

HOVORKA
Special weather statement, Jul 15, 8:35 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
835 PM CDT WED JUL 15 2015

KSZ063-064-076>078-087-160215-
HODGEMAN KS-FORD KS-HASKELL KS-MEADE KS-GRAY KS-FINNEY KS-
835 PM CDT WED JUL 15 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MEADE...EASTERN
HASKELL...SOUTHWESTERN HODGEMAN...NORTHWESTERN FORD...SOUTHEASTERN
FINNEY AND GRAY COUNTIES UNTIL 915 PM CDT...

AT 835 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF PLYMELL TO
9 MILES NORTHWEST OF COPELAND TO 2 MILES EAST OF TICE...AND MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CIMARRON...MONTEZUMA...PIERCEVILLE...COPELAND...INGALLS...ENSIGN...
CHARLESTON...HOWELL...THE HAGGARD ELEV...PLYMELL...KALVESTA AND TICE.

LAT...LON 3763 10079 3779 10100 3812 10028 3794 10013
      3768 10011 3740 10072
TIME...MOT...LOC 0135Z 240DEG 36KT 3781 10096 3766 10073 3750 10068

HOVORKA

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 7:12 PM CDTFlash Flood WarningDDCStanton3 hr
Jul 15, 7:35 PM CDTSpecial Weather StatementDDCFord40 min
Jul 15, 8:35 PM CDTSpecial Weather StatementDDCGray40 min
Jul 15, 9:07 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman32 min
Jul 15, 9:30 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee29 min
Jul 15, 10:03 PM CDTSpecial Weather StatementDDCPawnee, Rush42 min
Jul 15, 11:23 PM CDTSpecial Weather StatementDDCRush52 min
Jul 16, 6:35 PM CDTSpecial Weather StatementDDCKiowa40 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.